# SDR SWAA2016120510187

- Difficulty date: November 13, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 62,996 hours, 36,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53130002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER RT FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED WEB IAW EA.
